Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Escape to infinity in the presence of magnetic fields


Authors: A. Díaz-Cano and F. González-Gascón
Journal: Quart. Appl. Math. 70 (2012), 45-51
MSC (2010): Primary 78A35; Secondary 34A34
Published electronically: August 26, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Escape to infinity is proved to occur when a charge moves under the action of the magnetic field created by a finite number of planar closed wires.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 78A35, 34A34

Retrieve articles in all journals with MSC (2010): 78A35, 34A34


Additional Information

A. Díaz-Cano
Affiliation: IMI and Departamento de Álgebra, Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid, E-28040 Madrid, Spain
Email: adiaz@mat.ucm.es

F. González-Gascón
Affiliation: Departamento de Física Teórica II, Facultad de Ciencias Físicas, Universidad Complutense de Madrid, E-28040 Madrid, Spain
Email: fggascon@fis.ucm.es

DOI: http://dx.doi.org/10.1090/S0033-569X-2011-01248-4
PII: S 0033-569X(2011)01248-4
Keywords: Escape to infinity, magnetic field, Lorentz equation
Received by editor(s): April 30, 2010
Published electronically: August 26, 2011
Additional Notes: The first author was partially supported by Spanish GAAR MTM2008-00272 and GAAR Grupos UCM 910444
Article copyright: © Copyright 2011 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website